MathSciNet Relay Station
MathSciNet bibliographic data
MR1130103 (92g:82048) 82B41 (81Q50)
Fyodorov, Yan V.; Mirlin, Alexander D. Scaling properties of localization in random band matrices: a $\sigma$-model approach. Phys. Rev. Lett. 67 (1991), no. 18, 2405–2409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement